MathSciNet Relay Station
MathSciNet bibliographic data
MR663874 46L05 (47A15)
Paulsen, Vern I. Completely bounded maps on $C\sp{\ast} $-algebras and invariant operator ranges. Proc. Amer. Math. Soc. 86 (1982), no. 1, 91–96.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement